advertisement
Question
Posted by: Cecilia | 2010/01/11

Cilift

Hi,

I am using cilift 20mg for about a year, i gain alot of weight since about 8kg, can it be the pills. I am 39 Years.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Cecilia

It may indeed be related to the tablets! Some may experience weight loss while taking this medication, while other have reported definite weight gain.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/01/12

Hi Cecilia

It may indeed be related to the tablets! Some may experience weight loss while taking this medication, while other have reported definite weight gain.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement